Does not matter when I take escitalopram, im just awake half of the night, does it go away? I have been suffering for a month so far.
Take phophatidylserine sunflower version supplement for deep restful sleep at night. Take it preferably after 3 PM.
How long have you been taking the Escitalopram? There are transient side effects, which are those that present when you first start taking the medication but clear up after some time. Or there are those that are destined to linger on that you’ll just have to get used to. If you’ve only just started taking it, give it a couple of weeks, but if it doesn’t pass by that time, then go see your doctor. They may switch you to a different medication, or they could add something in like Mirtazapine, which is another antidepressant, but one that causes drowsiness.
After a month I would say it’s probably not going to go away. You might want to try a different anti-depressant.